# SDR CA010108002

- Difficulty date: December 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600520001
- Condition: Frayed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED ENGINE INSPECTION. THE NR 2 ENGINE LOWER CONDITION LEVER CABLE WAS FOUND WITH TWO BROKEN STRANDS AT THE POINT WHERE THE CABLE RIDES ON THE ENGINE COMPARTMENT PULLEY WITH THE CONTROL SELECTED TO THE MIN GOVERNING POSITION. THE CABLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
